CSpace
Representations of indefinite ternary quadratic forms over number fields
Xu, F
2000-05-01
Source PublicationMATHEMATISCHE ZEITSCHRIFT
ISSN0025-5874
Volume234Issue:1Pages:115-144
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000087502500006
PublisherSPRINGER
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15383
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Math Inst, Morningside Ctr Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xu, F. Representations of indefinite ternary quadratic forms over number fields[J]. MATHEMATISCHE ZEITSCHRIFT,2000,234(1):115-144.
APA Xu, F.(2000).Representations of indefinite ternary quadratic forms over number fields.MATHEMATISCHE ZEITSCHRIFT,234(1),115-144.
MLA Xu, F."Representations of indefinite ternary quadratic forms over number fields".MATHEMATISCHE ZEITSCHRIFT 234.1(2000):115-144.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, F]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, F]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, F]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.